# SDR CA191003012

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: GG670950021
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING, RECEIVED A LEFT BLEED DUCT WARNING AND PLANE BEGAN TO DE-PRESSURIZE. INITIATED AN EMERGENCY DECENT. DIVERTED.  CORRECTIVE ACTION: FOUND BLEED AIR LEAK AT THE LEFT AC PACK HEAT EXCHANGER INLET SLEEVE BLOWING TOWARD BLEED LEAK DETECTION LOOPS MT141 AND MT142, WHICH WERE FLAGGED BY THE MDC. ADJUSTED THE SLEEVE AND VERIFIED NO LEAKS PRESENT, ALSO REMOVED AND REPLACED THE LT PACK HOT AIR SHUTOFF VALVE IN REFERENCE TO CRJ-700 AMM 21-61-08. NO LEAKS NOTED. OPERATIONAL CHECKS GOOD AT THIS TIME. (TC# 20191003012)
